# SDR SWIA201541356

- Difficulty date: July 1, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 25,412 hours, 21,636 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE ON APPROACH, LT GEAR DID NOT COME DOWN, USED MANUAL EXTENSION. REPLACED THE LT UPLOCK AND MAIN GEAR SELECTOR VALVE.   GEAR RETRACTION AND EXTENSION OPS CHECKED GOOD NOW.  MAINTENANCE CYCLED GEAR AND COMPLIED WITH FREE FALL CHECK.  SYSTEM OPS CHECKS GOOD.  NO FAULTS NOTED.
